# SDR ASAA2022043038172

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737
- Aircraft serial: 35199
- Aircraft time: 42,200 hours, 12,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: ADD71701100
- Condition: Failed
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY BATTERY PACK CAPACITY PACK CHECK BEFORE 15 MIN MARK, FOUND MID AND AFT MAIN CABIN WALKWAY OVERHEAD EXIT SIGNS OFF, LH/RH AREA LIGHTS FROM ROW 16 AFT, LH/RH OVERWING DOOR EMERGENCY EXIT LIGHTS OFF, AND BOTH L2 AND R2 PAX DOORS EMERGENCY EXIT LIGHTS OFF. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY BATTERY PACKS AT R/H AND L/H OVERWING ESCAPE HATCH, AND R/H AND L/H AFT PASSENGER DOORS REF B737-800 AMM 33-51-06-960-805.
